Volume 9, Issue Supplement 2, September 2001, Pages 49 - 59
Basis of Joint Invariants for (1 + 1) Linear Hyperbolic Equations
I K, F M MAHOMED, C WAFO SOH
Available Online 1 September 2001.
- https://doi.org/10.2991/jnmp.2002.9.s2.5How to use a DOI?
- We obtain a basis of joint or proper differential invariants for the scalar linear hperbolic partial differential equation in two independent variables by the infinitesimal method. The joint invariants of the hyperbolic equation consist of combinations of the coefficients of the equation and their derivatives which remain invariant under equivalence transformations of the equation and are useful for classification purposes. We also derive the operators of invariant differentiation for this type of equation. Futhermore, we show that the other differential invariants are functions of the elements of this basis via their invariant derivatives. Applications to hyperbolic equations that are reducible to their Lie canonical forms are provided.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - I K AU - F M MAHOMED AU - C WAFO SOH PY - 2001 DA - 2001/09 TI - Basis of Joint Invariants for (1 + 1) Linear Hyperbolic Equations JO - Journal of Nonlinear Mathematical Physics SP - 49 EP - 59 VL - 9 IS - Supplement 2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2002.9.s2.5 DO - https://doi.org/10.2991/jnmp.2002.9.s2.5 ID - K2001 ER -